# SDR AALA201804099010

- Difficulty date: April 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 10,313 hours, 3,962 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Out Of Adjust
- Location: Equipment Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY EQUIPMENT SLIDING DOOR WON'T LATCH. ADJUSTED THE DOOR IAW AMM 25-00-00.
